# SDR IPXA2019110448607

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 20,582 hours, 13,082 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960650006
- Part serial: FH1206
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALH O/B T/E FLAP UPPER SKIN DENT. DENT MEASURES 2.85" INBD/OTBD X 1.85" FWD/AFT X .303 DEEP. LOCATED 3.5" FROM INBD EDGE AND 16.25" FROM T/EREPAIRED L/H WING O/B FLAP T/E DENT IAW A300 5750-74296-C. THIS CLEARS M686198
